# SDR CALA2021092201647

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737-7
- Aircraft serial: 28762
- Aircraft time: 73,105 hours, 25,881 cycles
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: 142147
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTISKID INOP LIGHT ON UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE ACCOMPLISH FIM 32-42 TASK 801. ALSO INSPECT TIRES ACCOMPLISH FIM 32-42 TASK 801. ALSO INSPECT TIRES PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V926186 MAC RELATED WORK ORDER 000000003020180 AND PRTR WELCH, JAMES (V926186)PERFORMED FIM 32-42 TASK 801 FOR AACU BITE. UNABLE TO CLEAR FAULT. PLACED ON MEL 3202B. DDP ACCOMPLISHED WELCH, JAMES (V926186)PERFORMED FIM 32-42 TASK 801 FOR AACU BITE. UNABLE TO CLEAR FAULT. PLACED ON MEL 3202B. DDP ACCOMPLISHED DISPATCH DESK: 24   NAME: TOM                  DATE: 19-SEP-21- NOC      DESK: 1    NAME: KG                   DATE: 19-SEP-21- DEFERRED DIRECTLY BY TOMC REPLACED1 AACU PER MM 32-42-21 DUE TO CODES BOX 1-4,  SP CO LI, LATCHED IN BOX. TEST NORMAL,  FAULT LIGHT EXTINGUISHED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1969851  SN OFF 1370 CONTROL, AUTOBR  OFF 29-3242-9-0002 1370 ON 29-3242-9-0002 2119
